HOME > Table of Contents and Abstracts > Vol. 67, No. 1
Tohoku Mathematical Journal
SECOND SERIES VOL. 67, NO. 1
|Tohoku Math. J.|
67 (2015), 19-37
SKT AND TAMED SYMPLECTIC STRUCTURES ON SOLVMANIFOLDS
Anna Fino, Hisashi Kasuya and Luigi Vezzoni
(Received June 20, 2013, revised December 17, 2013)
We study the existence of strong Kähler with torsion (SKT) metrics and of symplectic forms taming invariant complex structures $J$ on solvmanifolds $G/\Gamma$ providing some negative results for some classes of solvmanifolds. In particular, we show that if either $J$ is invariant under the action of a nilpotent complement of the nilradical of $G$ or $J$ is abelian or $G$ is almost abelian (not of type (I)), then the solvmanifold $G/\Gamma$ cannot admit any symplectic form taming the complex structure $J$, unless $G/\Gamma$ is Kähler. As a consequence, we show that the family of non-Kähler complex manifolds constructed by Oeljeklaus and Toma cannot admit any symplectic form taming the complex structure.
Mathematics Subject Classification.
Primary 32J27; Secondary 53C55, 53C30, 53D05.
Key words and phrases.
Special Hermitian metrics, solvmanifolds.
To the top of this page
Back to the Contents